# SDR CALA2025062705976

- Difficulty date: June 23, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 96,547 hours, 22,956 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L SLIDE COVER HAVE A DENT.    REPLACED DOOR 1L BUSSELL/ COVER REF AMM 52-11-02-904-004.
